# SDR DHL2001806629

- Difficulty date: April 9, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT AFT OVERWING EMERGENCY EXIT DOOR SKIN HAS 1 INCH CRACK AT RT FWD LWR CORNER.  CUT OUT DAMAGED SKIN IAW DHL EO 010402, EO 2405, EO 2001124.  CLEANED, TREATED, AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED DOUBLER (ALCLAD 7075 T6 0.071) IAW DHL EO 010402, EO 2405, AND EO 2001124.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT ON REWORK AREA IAW 51-1-15 PAGE 1.  INSTALLED DOUBLER IAW EO DHL 010402, EO 2405, AND EO 2001124, SRM 51-1-20 PAGE 9.
